ICD-10-CM FY2027 diagnosis code

T39: Poisoning by, adverse effect of and underdosing of nonopioid analgesics, antipyretics and antirheumatics

Header code: not billableValid for dates of service October 1, 2026 to September 30, 2027

T39 groups related diagnoses under poisoning by, adverse effect of and underdosing of nonopioid analgesics, antipyretics and antirheumatics. It cannot be used on a claim by itself. Choose the billable code below that matches the patient's record.

Billable codes under T39

T39 questions

Is T39 a billable code?

No. T39 is a header code that groups 144 more specific codes. Use one of the billable codes listed on this page instead.

What does T39 mean?

T39 is the ICD-10-CM code for Poisoning by, adverse effect of and underdosing of nonopioid analgesics, antipyretics and antirheumatics. It is in chapter 19, Injury, poisoning and certain other consequences of external causes (S00-T88).

Code titles come from the official ICD-10-CM files published by the CDC National Center for Health Statistics. Always check payer rules and the clinical record before billing.